# SDR COEA2016030817911

- Difficulty date: March 8, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vortex Gen
- Part number: S5721158620001
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  LT UPPER OTBD WING HAS 3 GENERATORS WITH LEVEL 2 CORROSION.  REPLACED VORTEX GENERATORS.
